# SDR AALA201802129057

- Difficulty date: January 22, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347801700900
- Condition: Corroded
- Location: Frames 71-72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BETWEEN FRAMES 71 AND 72.   REPLACED BEAM IAW SRM 51-72-11-911-001, AND DWG F53478101.
